# SDR DALA2019010700074

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 57,344 hours, 20,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5193915) DURING INSEPCTION FOUND 2R EMERGENCY FLASHLIGHT INOPERATIVE. R/R 2R EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64.
